Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 47264, 10 pages
http://dx.doi.org/10.1155/2007/47264
Research Article

On a Max-Type Difference Equation

1Mathematics Department, Faculty of Education, Selçuk University, 42090 Konya, Turkey
2Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia

Received 17 December 2007; Accepted 24 December 2007

Copyright © 2007 I. Yalçinkaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Yalçinkaya, B. D. Iricanin, and C. Çinar, “On a Max-Type Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 47264, 10 pages, 2007. https://doi.org/10.1155/2007/47264.